Home » Vicks DayQuil Cold and Flu Multi-Symptom Relief
Vicks DayQuil Cold and Flu Multi-Symptom Relief

Vicks DayQuil Cold and Flu Multi-Symptom Relief

Where To Buy?


Find out the relevant products below and buy Vicks DayQuil Cold and Flu Multi-Symptom Relief.


Alternative Product Link:


Click Here if you don’t find Vicks DayQuil Cold and Flu Multi-Symptom Relief in the above list.

Main Benefits:


Here are a few main benefits of Vicks DayQuil Cold and Flu Multi-Symptom Relief.

  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat

Better Alternative:


We found these products are better than Vicks DayQuil Cold and Flu Multi-Symptom Relief.

Last update on 2020-09-23 / Affiliate links / Images from Amazon Product Advertising API


More Info:


Here are some more information on Vicks DayQuil Cold and Flu Multi-Symptom Relief.
Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

Frequently Asked Questions:


Here are a few frequently asked questions and answers on Vicks DayQuil Cold and Flu Multi-Symptom Relief.

Question Question 1

What Is Source Of Gelatin In Vick S Dayquil.?

we do not know.Call the helpline number on the Dayquil box.

Question Question 2

Is This Vegan?

The ingredients list indicates ‘gelatin’, which isn’t vegan.

Question Question 3

Does This Contain Caffeine?

Great question.Caffeine is not directly added in any Vicks product.

Question Question 4

Is This Gluten/Maltodextrin Free?

That information is not listed on the package.

Question Question 5

Where Is This Made? We Couldn’T See Any Mention On The Box.?

Sorry, we do not have the box to reply.There is an 800 number on box.

Question Question 6

Are Each Dose Individually Wrapped?

Yes. we usually have to use scissors to get them of the blister packaging. But it is worth, DayQuil and NyQuil are our family’s go to product when sick.

Question Question 7

What Color Is It?

Yellow.

Question Question 8

Why Was The Potency Reduced?Our Old One Has 500Mg Ibuprofen, Also Other Things Have Changed?Why?

we regret we have no answer, as we are not involved in the production or formulation of this product

Question Question 9

What Does It Do?

DayQuil temporarily relieves common cold and flu symptoms such as: nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, and fever.

Question Question 10

Where Is This Made? We Couldn’T See Any Mention On The Box.?

why not.

Question Question 11

Is This Gluten Free?

we don’t know if Dayquil is gluten-free but there is a helpline phone number on the box.

Question Question 12

How Many Calories In It?

Each dose of our DayQuil Liquicaps has approximately 11 calories.

Question Question 13

Does It Contain Sugar?

No, it does not contain sugar.

Question Question 14

What Type Of Gelatin Is Used To Make These?

It should tell you on the ingredients section of the box.

Question Question 15

Hi We Want To Order It Today. What’S The Exp Date Of Current Stock ?

how should we know? Ask service man.

Question Question 16

What Is Source Of Gelatin In Vick S Dayquil.?

we don’t know the answer but there is a helpline number on the box.

Question Question 17

What Is It Made Out Of?

Our active ingredients are: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg , and Phenylephrine HCl 5 mg.Our inactive Ingredients are: FD&C Red No. Atin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbital Sorbitan Solution, and Titanium Dioxide.

Question Question 18

Expiration Date?

Donald, we don’t know what you mean by “expiration date?”.If you want to know where it is on the box look on the end flap.It’s not easy to read but it’s there.


Our Insights:


See our insights (based on our own experience after purchasing and using the product, or based on some research work) on Vicks DayQuil Cold and Flu Multi-Symptom Relief, these might be useful for better understanding.

This over the counter medications does a great job relieving the flu and cold symptoms while your trying to fight the virus and go along with your day. But remember, the best remedy for a cold or flu virus is plenty of rest and fluids. And maybe a little chicken soup won’t hurt either. ;-).

Ok: you don t buy these for the flavor, people. You buy these because they are the most effective cold medicine put there. And had the best price . (yes, better than costco. ).

These pills are lot better than the syrup in our opinion, mainly because of the taste. The main issue with these is that sometimes these are hard to swallow, but other than that we really recommend these for when you get the cold.

Very good product. Works amazing to relieve cold symptoms . Thank you.

We like to have dayquil on hand, in case our husband or ourself comes down with a cold. Who wants to deal with the drug store when you feel crumour? we realized when we cleaned out the first aid kit/medicine cabinet recently, that we were all out. This was a good price for a good quantity.

We are college student, and this was the only way we got an a on our anatoour midterm last year. We had a brutal cold, and this saved our butt. We feel that the brand name version does a better job than house brand does, so we picked this up instead of getting our local kroger’s version. The price on is good, and it’s nice to have it on hand for the inevitable sickness that will demolish campus this fall, heh.

We love these. Instead of the bad tast of liquid dayquil it s conveniently incapsulated in gel caps. On the down side they can get sticky but in our opinion; well worth it bcuz they work so well.

The best price we can find. Especially we don’t need nightquil, which made us drowsy the for a long time after woke up.

This is our fave cough, cold medicine especially during allergy/flu season.

We bought this item on feb. 27/2020. This item expired on 04/2022. Great product. Fast shipping.

These are good for our allergies – they are not just for cold and flu. A very good product and they come shipped to our door.

Prompt delivery. Good product.

Dayquil just like the stuff you can buy at the pharmacy. Because it s the same stuff.

We survive off of these things when we have a cold or flu.

Great product.

Dayquil is best.

Great.

Works great.

Good product for keeping you going during the day.

Works great.

Last update on 2020-09-23 / Affiliate links / Images from Amazon Product Advertising API

Leave a Reply

Your email address will not be published. Required fields are marked *

eighteen − seventeen =

Share via
Copy link